# SDR COMA9760235

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8027
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6017523843
- Condition: Leaking
- Location: Apu Comp
- Part time: 10,132 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER NR 2 ENGINE START, COCKPIT FILLED WITH SMOKE.  AIRCRAFT EVACUATED.  FOUND HYDRAULIC LINE IN APU COMPARTMENT LEAKING ONTO AIR CONDITIONING DUCT.  TIGHTENED HYDRAULIC FITTINGS.  RAN HYDRAULIC SYSTEM FOR 27 MINUTES.  NO FURTHER LEAKAGE.
